Came off citalopram 2 months ago and now I am starting to get very bad side effects- what do I do?
- 10 Nov 2016 by secretwildflower
- 14 Nov 2016
- depression, citalopram, side effect, anxiety and stress
So when I came off citalopram I was fine but now (2 months in) I am starting to get really bad side effects such as..
- Suicidal thoughts
- Depression every other day
- Feeling on edge
-Stress making me feel numb and triggering anxiety
- Mind blanks
The problem is, I am currently in my first year of uni and I can't deal with the side effects because it is affecting my coursework and friendships.
Please help! I don't want to go back on them if I can because I had no libido, gratitude and I wasn't really happy on them anyway.
The suicidal thoughts are a very real concern. It is not uncommon to have
re-bound depression after stopping your meds.I hope you tapered off of them. Is there any counseling available at your university? Go back and tell your doctor what is happening, just like you posted.
But please go see someone as soon as possible. You are worth having on this planet. You can post here if it will help.
Hi, secret; I could not agree with Janie more on this, But it is very uncommon to have all of what you're saying from going off of the medications 2 months later. It really sounds like you were not on it or another one long enough these are all the signs of serious Depression, You really need to call the doctors office as soon as possible and get this all under control.And could be someone that can help you deal with what is triggering some of these symptoms. Please, suicidal thoughts are nothing to mess with. This is a serious problem that needs to be addressed now!!! Sounds like you have several friends and many others your life means more than anything and your doing something with it, You are a very important person as much as anyone. You are in a slump and need help to get out of it, And very soon this well fell just like a bump in the road. PLEASE CALL YOUR DOCTOR TODAY. And feel free to stay in touch many of us have been where you are and know its worth the work to feel better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 3 answers
Posted 15 Aug 2013 • 3 answers
Posted 22 Mar 2016 • 3 answers
Posted 14 Aug 2016 • 0 answers
Posted 20 Jan 2017 • 1 answer